# SDR 98ZZZX4035

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3PG
- Make and model: Gulstm GIV
- Aircraft serial: 1260
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp Holder
- Part number: BC10047003
- Condition: Damaged
- Location: Cabin
- Part time: 1,482 hours
- Component: Bruce
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A GULFSTREAM CUSTOMER BULLETIN NR 98 ON BRUCE INDUSTRIES LIGHTING, FOUND THE FLUORESCENT LIGHT LAMP HOLDER BURNED AT SOCKET END DUE TO ARCING.
